# SDR UALA2012101905982

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 73,818 hours, 27,964 cycles
- Engine: Pwa PW2037
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: 417N500047
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 10 SMALL LIGHT LENS COVERS STAINED YELLOW THRU OUT CABIN.  INSTALLED LIGHT LENS COVERS.
